MathSciNet Relay Station
MathSciNet bibliographic data
MR2267369 60F15
Cai, Guang-Hui Strong laws for weighted sums of i.i.d. random variables. Commun. Korean Math. Soc. 21 (2006), no. 4, 771–778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement